Items where Subject is "Mathematical Science"

Group by: Creators | Item Type
Jump to: , | A | B | C | D | E | G | H | I | J | K | L | M | N | O | Q | R | S | U | V | W | Y | Z | Ç
Number of items at this level: 78.

,

,, HARUN-OR- ROSHID and ALI, M. ZULFIKAR (2020) PERTURBATION SOLUTIONS OF FIFTH ORDER OSCILLATORY NONLINEAR SYSTEM WITH DAMPING EFFECTS. Asian Journal of Mathematics and Computer Research, 27 (2). pp. 8-20.

A

AGARWAL, MANJU and JOSEPH, VIVEK and YADAV, RAMESH (2017) APPLICATION OF OPTIMAL HOMOTOPY ASYMPTOTIC METHOD FOR SOLVING NON-LINEAR BOUNDARY LAYER PROBLEM. Asian Journal of Mathematics and Computer Research, 18 (4). pp. 189-202.

ALMU, ABBA and MOHAMMED, MANSUR (2015) BOOKS RECOMMENDATION SYSTEM FOR SENIOR SECONDARY SCHOOLS. Asian Journal of Mathematics and Computer Research, 2 (3). pp. 153-159.

AREMU, KAZEEM OLALEKAN and EJIMA, OJONUGWA and ABDULLAHI, MUHAMMAD SIRAJO (2017) ON THE FUZZY Γ1 - NON DERANGED PERMUTATION GROUP GΓp1. Asian Journal of Mathematics and Computer Research, 18 (4). pp. 152-157.

ASSIMAKIS, N. and TZIALLAS, G. and ANAGNOSTOPOULOS, I. and POLYZOS, A. (2015) TANK LEVEL ESTIMATION USING KALMAN AND LAINIOTIS FILTERS. Asian Journal of Mathematics and Computer Research, 10 (1). pp. 19-38.

Adeleke, Imran A. and Iposu, Oriyomi N. and Gbadebo, Adegbuyi D. (2023) A Fuzzy-Based Server Incremental Technique for N-Policy M/G/n Queue Network. Journal of Advances in Mathematics and Computer Science, 38 (11). pp. 116-124. ISSN 2456-9968

Ahn, Junhyeok and Jorgensen, Steven Jens and Bang, Seung Hyeon and Sentis, Luis (2021) Versatile Locomotion Planning and Control for Humanoid Robots. Frontiers in Robotics and AI, 8. ISSN 2296-9144

Aiyub, M. (2014) Some Lacunary Sequence Spaces of Invariant Means Defined by Musielak-Orlicz Functions. British Journal of Mathematics & Computer Science, 4 (12). pp. 1682-1692. ISSN 22310851

Al-Gaphari, Ghaleb and Ba-Alwi, Fadl M. and Al Dobai, Saeed Abdullah M. (2014) Centroid-Based and Bayesian Algorithms Performance. British Journal of Mathematics & Computer Science, 4 (12). pp. 1642-1664. ISSN 22310851

Al-Nofayee, S. (2015) -tuple and -tuple of Covariant Functors. British Journal of Mathematics & Computer Science, 7 (6). pp. 439-449. ISSN 22310851

Awe, Olushina and Adepoju, A. (2015) Bayesian Optimal Filtering in Dynamic Linear Models: An Empirical Study of Economic Time Series Data. British Journal of Mathematics & Computer Science, 7 (6). pp. 419-428. ISSN 22310851

B

Bhattacharjee, Deep (2022) Non-commutativity Over Canonical Suspension η for Genus g ≥1 in Hypercomplex Structures for Potential ρϕ. Asian Research Journal of Mathematics. pp. 332-341. ISSN 2456-477X

C

Chanam, Barchand (2020) Extension of Ordinary Inequalities of Polynomial to Polar Derivative. In: Recent Studies in Mathematics and Computer Science Vol. 4. B P International, pp. 84-97. ISBN 978-93-90206-12-4

Crary, John R. (2023) A Conceptual Model of Our Universe Derived from the Fine Structure Constant (α). American Journal of Computational Mathematics, 13 (04). pp. 524-532. ISSN 2161-1203

D

Dingari, Manohar and Reddy, D. Mallikarjuna and Sumalatha, V. (2020) Research on Time Series Analysis for Long Memory Process of Air Traffic Using ARFIMA. In: Recent Studies in Mathematics and Computer Science Vol. 3. B P International, pp. 1-14. ISBN 78-93-90149-51-3

E

ELHAKIM, LAMAIRIA ABD and KAMEL, HAOUAM (2020) NONEXISTENCE OF GLOBAL SOLUTIONS OF SOME NONLINEAR ULTRA-PARABOLIC EQUATIONS ON THE HEISENBERG GROUP. Asian Journal of Mathematics and Computer Research, 27 (2). pp. 21-35.

Elhiwi, Majdi (2021) Stochastic Model for the Spread of the COVID-19 Virus. Applied Mathematics, 12 (01). pp. 24-31. ISSN 2152-7385

Emuoyibofarhe, O. and Olayiwola, R. and Akinwande, N. (2015) A Mathematical Model and Simulation of Chlamydia trachomatis in a Human Carrier. British Journal of Mathematics & Computer Science, 7 (6). pp. 450-465. ISSN 22310851

G

GABA, YAE ULRICH (2015) FIXED POINTS FOR WEAK CONTRACTIONS IN METRIC TYPE SPACES. Asian Journal of Mathematics and Computer Research, 2 (3). pp. 123-135.

GUPTA, VIMLESH KUMAR (2017) CERTAIN MULTIVALENT HARMONIC FUNCTION DEFINED BY GENERALIZED HYPERGEOMETRIC FUNCTIONS. Asian Journal of Mathematics and Computer Research, 18 (4). pp. 177-188.

Goshtasbi, Arman and Sadeghi, Ali (2023) A bioinspired stiffness tunable sucker for passive adaptation and firm attachment to angular substrates. Frontiers in Robotics and AI, 10. ISSN 2296-9144

Guritman, Sugi and Jaharuddin, . and Wulandari, Teduh and Siswandi, . (2024) An Efficient Method for Computing the Inverse and Eigenvalues of Circulant Matrices with Lucas Numbers. Journal of Advances in Mathematics and Computer Science, 39 (4). pp. 10-23. ISSN 2456-9968

H

HANJI, GEETA and LATTE, M. V. (2015) ROBUST ESTIMATOR BASED MEDIAN FILTER FOR IMPULSE NOISE SUPPRESSION FROM DIGITAL IMAGES. Asian Journal of Mathematics and Computer Research, 2 (3). pp. 160-173.

I

IBRAHIM, LADAN UMARU and CHUKWUNENYE, UKWU and ELIJAH, APINE (2015) AN INVESTIGATION INTO THE ORDER OF INTEGRAL PERFECT POWERS. Asian Journal of Mathematics and Computer Research, 10 (1). pp. 12-18.

Imanah, Daniel and Konyeha, Susan (2020) Technical Approach in Enhancing Electronic Banking Security in Nigeria Using Finger Vein Biometric. In: Recent Studies in Mathematics and Computer Science Vol. 4. B P International, pp. 72-83. ISBN 978-93-90206-12-4

Ini, Udeme O. and Mandah, Obinichi C. and Akpanibah, Edikan E. (2020) DC Pension Plan with Refund of Contributions under Affine Interest Rate Model. Asian Journal of Probability and Statistics, 7 (2). pp. 1-16. ISSN 2582-0230

J

JAIN, RUPALI S. (2015) ON WELL POSEDNESS OF ABSTRACT NONLINEAR FUNCTIONAL SECOND ORDER INTEGRO-DIFFERENTIAL EQUATION WITH NONLOCAL CONDITION. Asian Journal of Mathematics and Computer Research, 10 (1). pp. 69-77.

JIAO, HEHUA (2015) NONDIFFERENTIABLE NONLINEAR MULTIOBJECTIVE OPTIMIZATION UNDER GENERALIZED TYPE I UNIVEXITY. Asian Journal of Mathematics and Computer Research, 10 (1). pp. 1-11.

K

KALYANI, P. (2017) SEVENTH DEGREE SPLINES APPROACH TO THE SOLUTION OF SIXTH ORDER BOUNDARY VALUE PROBLEMS. Asian Journal of Mathematics and Computer Research, 18 (4). pp. 158-167.

KHANNA, NITIN and SHARMA, PRIYANKA (2017) SURVEY ON DELAY TOLERANT NETWORK AND IT’S RFC 4838 ARCHITECTURE. Asian Journal of Mathematics and Computer Research, 18 (4). pp. 168-176.

KULLI, V. R. and NIRANJAN, K. M. (2020) THE SEMI-IMAGE NEIGHBOURHOOD BLOCK GRAPH OF A GRAPH. Asian Journal of Mathematics and Computer Research, 27 (2). pp. 36-41.

L

LC, RAY and Alcibar, Aaliyah and Baez, Alejandro and Torossian, Stefanie (2020) Machine Gaze: Self-Identification Through Play With a computer Vision-Based Projection and Robotics System. Frontiers in Robotics and AI, 7. ISSN 2296-9144

LI, SHUJING and FU, LI (2020) RULES ACQUISITION OF INCOMPLETE FORMAL DECISION CONTEXTS BASED ON THREE-WAY CONCEPT LATTICES. Asian Journal of Mathematics and Computer Research, 27 (2). pp. 1-7.

LUO, SHAOTAO and TANG, ZIXUAN and LIU, CHENGZHI (2020) PROGRESSIVE ITERATIVE APPROXIMATION FOR BEZIER CURVES WITH SHAPE PARAMETERS. Asian Journal of Mathematics and Computer Research, 27 (2). pp. 42-48.

Lazzizzera, I. (2021) An Analytic Approximate Solution of the SIR Model. Applied Mathematics, 12 (01). pp. 58-73. ISSN 2152-7385

Li, Donghao and Zhang, Chenxia and Hu, Qingying (2014) Energy Decay Rate for Bresse System with Nonlinear Localized Damping. British Journal of Mathematics & Computer Science, 4 (12). pp. 1665-1677. ISSN 22310851

Li, Guanda and Shintake, Jun and Hayashibe, Mitsuhiro (2023) Soft-body dynamics induces energy efficiency in undulatory swimming: A deep learning study. Frontiers in Robotics and AI, 10. ISSN 2296-9144

M

MALYK, IGOR V. (2015) COMPENSATING OPERATOR AND CONVERGENCE OF SEMI-MARKOV PROCESS TO THE SOLUTION OF ORDINARY DIFFERENTIAL EQUATION. Asian Journal of Mathematics and Computer Research, 10 (1). pp. 46-59.

MANJULA, G. R. and DANTI, AJIT (2015) EMBEDDING MULTIPLE IMAGES IN A SINGLE IMAGE USING BIT PLANE COMPLEXITY SEGMENTATION (BPCS) STEGANOGRAPHY. Asian Journal of Mathematics and Computer Research, 2 (3). pp. 136-142.

Ma, Qiaoling and Zhang, Sumei and Wang, Jihui (2010) Bondage Number of 1-Planar Graph. Applied Mathematics, 01 (02). pp. 101-103. ISSN 2152-7385

Mahdi, Hisham and Nada, S. and Muamar, Riyad (2015) On Alexandroff Shadow Spaces. British Journal of Mathematics & Computer Science, 7 (6). pp. 429-438. ISSN 22310851

Medts, Frans De and Eindhoven, T. U. (2021) A Phenomenological Relation for Decay Times: A Quantum Mechanical Approach. In: Recent Advances in Mathematical Research and Computer Science Vol. 4. B P International, pp. 50-59. ISBN 978-93-5547-219-9

Mengacci, Riccardo and Zambella, Grazia and Grioli, Giorgio and Caporale, Danilo and Catalano, Manuel G. and Bicchi, Antonio (2021) An Open-Source ROS-Gazebo Toolbox for Simulating Robots With Compliant Actuators. Frontiers in Robotics and AI, 8. ISSN 2296-9144

Mishra, Rohan and Gupta, Sat N. and Singh, Rajesh (2022) Some Efficient Exponential Ratio Type Estimators in Adaptive Cluster Sampling. Asian Journal of Probability and Statistics, 20 (1). pp. 39-49. ISSN 2582-0230

Missiroli, Francesco and Lotti, Nicola and Xiloyannis, Michele and Sloot, Lizeth H. and Riener, Robert and Masia, Lorenzo (2020) Relationship Between Muscular Activity and Assistance Magnitude for a Myoelectric Model Based Controlled Exosuit. Frontiers in Robotics and AI, 7. ISSN 2296-9144

Mohsen, Adel and El-Gamel, Mohamed (2014) Sinc-collocation Algorithm for Solving Nonlinear Fredholm Integro-differential Equations. British Journal of Mathematics & Computer Science, 4 (12). pp. 1693-1700. ISSN 22310851

Moschandreou, Terry E. (2021) On the 4th Clay Millennium Problem for the Periodic Navier Stokes Equations. In: Recent Advances in Mathematical Research and Computer Science Vol. 4. B P International, pp. 79-92. ISBN 978-93-5547-219-9

Moskalkov, Mikhail Nikolayevich and Utebaev, Dauletbay (2020) Critical Study on Finite Element Solution of a Boundary Value Problems for Equation Gravity Gyroscopic Waves in the Time Domain. In: Recent Studies in Mathematics and Computer Science Vol. 4. B P International, pp. 98-136. ISBN 978-93-90206-12-4

Motaharifar, Mohammad and Norouzzadeh, Alireza and Abdi, Parisa and Iranfar, Arash and Lotfi, Faraz and Moshiri, Behzad and Lashay, Alireza and Mohammadi, Seyed Farzad and Taghirad, Hamid D. (2021) Applications of Haptic Technology, Virtual Reality, and Artificial Intelligence in Medical Training During the COVID-19 Pandemic. Frontiers in Robotics and AI, 8. ISSN 2296-9144

Murairwa, Stanley (2021) Study on Dual Bi-Directional Heuristic Development Framework. In: Recent Advances in Mathematical Research and Computer Science Vol. 4. B P International, pp. 60-69. ISBN 978-93-5547-219-9

N

Nagesh, S. (2020) Mathematical Approach: A Strong Law of Large Numbers for Maxima and Minimal Excludent of Independent Random Variables Having One of ‘s ’ Specified Distributions. In: Recent Studies in Mathematics and Computer Science Vol. 4. B P International, pp. 137-146. ISBN Recent Studies in Mathematics and Computer Science Vol. 4

Nasr, S. M. and El-Shorbagy, M. A. and El-Desoky, I. M. and Hendawy, Z. M. and Mousa, A. A. (2015) Hybrid Genetic Algorithm for Constrained Nonlinear Optimization Problems. British Journal of Mathematics & Computer Science, 7 (6). pp. 466-480. ISSN 22310851

Njenga, John K. and Kipchirchir, Isaac C. (2024) Modelling Mortality in Kenya. Asian Research Journal of Mathematics, 20 (1). pp. 1-15. ISSN 2456-477X

Nwakuya, M. T. and Ijomah, M. A. (2021) Study on Fixed Effect versus Random Effects Modeling in a Panel Data Analysis; a Consideration of Economic and Political Indicators in Six African Countries. In: Recent Advances in Mathematical Research and Computer Science Vol. 4. B P International, pp. 42-49. ISBN 978-93-5547-219-9

O

OMOGBHEMHE, M. I. and AKPOJARO, J. (2015) CONCEPTUAL MODEL OF AN INTEGRATED HEALTH DATA MONITORING SYSTEM. Asian Journal of Mathematics and Computer Research, 10 (1). pp. 39-45.

Obzherin, Yuriy E. and Peschansky, Aleksey I. and Boyko, Yelena G. (2011) Semi-Markovian Model of Control of Restorable System with Latent Failures. Applied Mathematics, 02 (03). pp. 383-388. ISSN 2152-7385

Ohwadua, E. O. (2023) Stability of Finite Difference Solution of Time-Dependent Schrodinger Equations. Journal of Advances in Mathematics and Computer Science, 38 (7). pp. 167-180. ISSN 2456-9968

Okewole, D. M. and Adesina, O. S. and Ayodeji, O. A. and Adekeye, K. S. (2022) On Determination of Behavioural Characteristics Responsible for Psychopathic Personality Traits. Asian Journal of Probability and Statistics. pp. 110-121. ISSN 2582-0230

Q

Qarawani, Maher Nazmi (2015) Hyers-Ulam-Rassias Stability by Fixed Point Technique for Half-linear Differential Equations with Unbounded Delay. British Journal of Mathematics & Computer Science, 7 (6). pp. 407-418. ISSN 22310851

R

Radha, R. and Janaki, G. and Madhumika, M. (2023) Diophantine Triples Involving Octagonal Numbers. In: Explorations in Diophantine Equations. B P International, pp. 50-56. ISBN 978-81-967488-6-9

Radha, R. and Janaki, G. and Madhumika, M. (2023) Non-Extendability of Special Diophantine Triples Involving Octagonal Numbers. In: Explorations in Diophantine Equations. B P International, pp. 57-67. ISBN 978-81-967488-6-9

Radvilė, Eglė and Bičiūnaitė, Živilė and Čenys, Antanas and Ramanauskaitė, Simona (2015) Analysis of the Pattern for Icon Selection and Relation to Positive/Negative Actions in Desktop Applications. British Journal of Mathematics & Computer Science, 7 (6). pp. 391-406. ISSN 22310851

Ribeiro-Gomes, José and Gaspar, José and Bernardino, Alexandre (2023) Event-based feature tracking in a visual inertial odometry framework. Frontiers in Robotics and AI, 10. ISSN 2296-9144

Rossero, Martina and Ciullo, Andrea S. and Grioli, Giorgio and Catalano, Manuel G. and Bicchi, Antonio (2020) Analysis of Compensatory Movements Using a Supernumerary Robotic Hand for Upper Limb Assistance. Frontiers in Robotics and AI, 7. ISSN 2296-9144

S

SAMAILA, AHMAD K. and JHA, BASANT K. (2015) STEADY STATE FREE- CONVECTIVE FLOW OF REACTIVE VISCOUS FLUID IN A VERTICAL PARALLEL PLATE MICROCHANNEL. Asian Journal of Mathematics and Computer Research, 2 (3). pp. 143-152.

Sajid, Mohammad (2014) Singular Values of a Family of Singular Perturbed Exponential Map. British Journal of Mathematics & Computer Science, 4 (12). pp. 1678-1681. ISSN 22310851

Saranya, C. and Janaki, G. and Janani, R. (2023) Special Dio 3-Tuples Involving Octagonal Pyramidal Numbers. In: Explorations in Diophantine Equations. B P International, pp. 68-75. ISBN 978-81-967488-6-9

Siddiqui, Muhammad Sami and Coppola, Claudio and Solak, Gokhan and Jamone, Lorenzo (2021) Grasp Stability Prediction for a Dexterous Robotic Hand Combining Depth Vision and Haptic Bayesian Exploration. Frontiers in Robotics and AI, 8. ISSN 2296-9144

Singh, Gulshan and Shah, Wali Mohammad (2011) On the Location of Zeros of Polynomials. American Journal of Computational Mathematics, 01 (01). pp. 1-10. ISSN 2161-1203

Sulaiman, Waad T. (2011) On Hilbert’s Integral Inequality and Its Applications. Applied Mathematics, 02 (03). pp. 379-382. ISSN 2152-7385

Sun, Lichao and Huang, Yanpei and Fei, Haolin and Xiao, Bo and Yeatman, Eric M. and Montazeri, Allahyar and Wang, Ziwei (2023) Fixed-time regulation of spacecraft orbit and attitude coordination with optimal actuation allocation using dual quaternion. Frontiers in Robotics and AI, 10. ISSN 2296-9144

U

Ullrich, Daniel and Butz, Andreas and Diefenbach, Sarah (2020) The Eternal Robot: Anchoring Effects in Humans' Mental Models of Robots and Their Self. Frontiers in Robotics and AI, 7. ISSN 2296-9144

V

Verma, Rohit Kumar (2021) Channel Capacity Enhancement on Maximization of Modified Verma and Bose-Einstein Entropies by Gaussian Distribution. In: Recent Advances in Mathematical Research and Computer Science Vol. 4. B P International, pp. 70-78. ISBN 978-93-5547-219-9

W

Wu, Kerui and Li, Minghan and Ren, Hongyi (2023) Component Analysis and Identification of Ancient Glass Products Based on Statistical Methods. Asian Journal of Probability and Statistics, 24 (2). pp. 1-9. ISSN 2582-0230

Y

Yeola, Malati C. (2023) ST-351: Distribution Theory-I. B P International. ISBN 978-81-19315-84-0

Youssef, Ahmed M. and Fareed, Aisha F. and Rageh, Tamer M. and Abdelwahed, M. S. (2022) Modification on Restrictive Taylor and Padé Approximations. Journal of Advances in Mathematics and Computer Science, 37 (9). pp. 10-22. ISSN 2456-9968

Z

Zhang, Zhengce (2010) Liouville-Type Theorems for Some Integral Systems. Applied Mathematics, 01 (02). pp. 94-100. ISSN 2152-7385

Ç

ÇELiK, YILDIRAY (2015) A MODEL FOR MEDICAL DIAGNOSIS VIA FUZZY NEUTROSOPHIC SOFT SETS. Asian Journal of Mathematics and Computer Research, 10 (1). pp. 60-68.

This list was generated on Sun Apr 21 08:52:11 2024 UTC.